# SDR REXA00005

- Difficulty date: March 8, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N107PX
- Make and model: Saab SF340A
- Aircraft serial: 340A010
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 702621
- Condition: Shorted
- Location: Row 6
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT ATTENDANT REPORTED SMELLING SMOKE COMING FROM THE LIGHTS AT SEAT ROW 6ABC.  MAINTENANCE CREW FOUND AND REPAIRED A SHORT IN THE OVERWING EXIT SIGN AT SEAT ROW 6 ABC.  RETURNED AIRCRAFT TO SERVICE.  (M)
